Alert archive / Colorado / Red Flag Warnings in 2018
Red Flag Warning 36, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Aug 26, 2018, 3:35 PM MDT for 20 counties in Colorado. It took effect at Aug 27, 2018, 11:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2018, 3:35 PM MDT (21:35 UTC)
- In effect from
- Aug 27, 2018, 11:00 AM MDT
- Expired
- Aug 27, 2018, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Park County, CO, Summit County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 29 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2643 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358 WWUS85 KBOU 262135 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 335 PM MDT Sun Aug 26 2018 ...WARM AND BREEZY WEATHER WILL INCREASE THE FIRE DANGER MONDAY... .As warm late summer temperatures continue over northeast Colorado, a weather system approaching Colorado Monday will increase the winds across the mountains and out onto the plains. The combination of temperatures into the lower 90s, humidity levels in the lower teens and gusty winds will cause vegetation to dry out, raising fire danger levels over northeast Colorado. These conditions could lead to dangerous fire behavior if a fire were to get started. Residents are urged to be careful on Monday as any fire start could rapidly grow into a larger problem. COZ215-216-238>246-248-249-270545- /O.UPG.KBOU.FW.A.0020.180827T1700Z-180828T0000Z/ /O.NEW.KBOU.FW.W.0036.180827T1700Z-180828T0000Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Logan County-Washington County- 335 PM MDT Sun Aug 26 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS AND NORTHEAST COLORADO PLAINS... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 11 AM to 6 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 215...216...238...239... 240...241...242...243...244...245...246...248 and 249. * Timing...1100 TO 1800 MDT Monday. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 10-15 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
089 WWUS85 KBOU 270428 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1028 PM MDT Sun Aug 26 2018 ...WARM AND BREEZY WEATHER WILL INCREASE THE FIRE DANGER MONDAY... .Gusty winds bordering on strong will combine with very low relative humidity, a well mixed atmosphere, and above average temperatures to potentially create dangerous wildland fire behavior in the Front Range foothills and northeast plains of Colorado on Monday. These critical weather conditions will also further dry out the vegetation compounding the fire danger. Land managers and residents are urged to use extreme caution when handling fire outside on Monday as a small fire could rapidly grow into a large, uncontrollable problem threatening life and property. COZ215-216-238>246-248-249-271230- /O.CON.KBOU.FW.W.0036.180827T1700Z-180828T0000Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Logan County-Washington County- 1028 PM MDT Sun Aug 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS AND NORTHEAST COLORADO PLAINS... * Affected Area...Fire Weather Zones 215...216...238...239... 240...241...242...243...244...245...246...248 and 249. * Timing...1100 TO 1800 MDT Monday. * Winds...West-southwest 10 to 20 mph with gusts up to 35 mph on the plains, and up to 50 mph in the foothills. * Relative Humidity...As low as 12 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated strong and gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Baker
530 WWUS85 KBOU 270434 CCA RFWBOU URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Denver/Boulder CO 1034 PM MDT Sun Aug 26 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY MONDAY AFTERNOON FOR THE COLORADO FRONT RANGE FOOTHILLS AND NORTHEAST PLAINS... .Gusty winds bordering on strong will combine with very low relative humidity, a well mixed atmosphere, and above average temperatures to potentially create dangerous wildland fire behavior in the Front Range foothills and northeast plains of Colorado on Monday. These critical weather conditions will also further dry out the vegetation compounding the fire danger. Land managers and residents are urged to use extreme caution when handling fire outside on Monday as a small fire could rapidly grow into a large, uncontrollable problem threatening life and property. COZ215-216-238>246-248-249-271230- /O.CON.KBOU.FW.W.0036.180827T1700Z-180828T0000Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Logan County-Washington County- 1034 PM MDT Sun Aug 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS AND NORTHEAST COLORADO PLAINS... * Affected Area...Fire Weather Zones 215...216...238...239... 240...241...242...243...244...245...246...248 and 249. * Timing...1100 TO 1800 MDT Monday. * Winds...West-southwest 10 to 20 mph with gusts up to 35 mph on the plains, and up to 50 mph in the foothills. * Relative Humidity...As low as 12 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated strong and gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Baker
448 WWUS85 KBOU 271005 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 405 AM MDT Mon Aug 27 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY THIS AFTERNOON FOR THE COLORADO FRONT RANGE FOOTHILLS, HIGH MOUNTAIN PARKS... AND NORTHEAST PLAINS... .Gusty winds bordering on strong will combine with very low relative humidity, a well mixed atmosphere, and above average temperatures to potentially create dangerous wildland fire behavior in the Front Range foothills, mountain valleys, and northeast plains of Colorado today. These critical weather conditions will also further dry out the vegetation compounding the fire danger. Land managers and residents are urged to use extreme caution when handling fire outside today as a small fire could rapidly grow into a large, uncontrollable problem threatening life and property. COZ211-213-271815- /O.EXA.KBOU.FW.W.0036.180827T1700Z-180828T0000Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- 405 AM MDT Mon Aug 27 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR HIGH MOUNTAIN PARKS OF GRAND AND JACKSON COUNTIES... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 11 AM this morning to 6 PM MDT this evening. * Affected Area...Fire Weather Zones 211 and 213. * Timing...1100 TO 1800 MDT Monday. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 15 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated strong and gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ215-216-238>246-248-249-271815- /O.CON.KBOU.FW.W.0036.180827T1700Z-180828T0000Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Logan County-Washington County- 405 AM MDT Mon Aug 27 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS AND NORTHEAST COLORADO PLAINS... * Affected Area...Fire Weather Zones 215...216...238...239... 240...241...242...243...244...245...246...248 and 249. * Timing...1100 TO 1800 MDT Monday. * Winds...West 20 to 30 mph with gusts up to 40 mph, except up to 60 mph over the foothills. * Relative Humidity...As low as 12 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated strong and gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
456 WWUS85 KBOU 272124 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 324 PM MDT Mon Aug 27 2018 COZ211-213-215-216-238>246-248-249-280000- /O.CON.KBOU.FW.W.0036.000000T0000Z-180828T0000Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County-Logan County-Washington County- 324 PM MDT Mon Aug 27 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS AND NORTHEAST COLORADO PLAINS... * Affected Area...Fire Weather Zones 211...213...215...216... 238...239...240...241...242...243...244...245...246...248 and 249. * Timing...in effect through 6 pm mdt this evening. * Winds...West 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 14 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated strong and gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Aug 26, 3:27 PM MDT, 8 minutes earlier.
Area forecast discussion, Aug 26, 3:27 PM MDT, 8 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 327 PM MDT Sun Aug 26 2018 .SHORT TERM...(This evening through Monday) Issued at 327 PM MDT Sun Aug 26 2018 Shower activity has developed over the mountains this afternoon and moved off over the I-25 corridor. Sattellite imagery shows additional shower development all the way back to the Utah- Colorado border, so a few more hours of shower activity should be expected over north-central and northeast Colorado. Storms that develop over the plains will be high based and capable of generating wind gusts in the 40 to 50 mph range. Rainfall amounts will be mostly light. Overnight, the flow aloft will transition from southwesterly to more westerly as an upper trough begins diving into the Pacific Northwest. The increasing westerly flow is expected to increase winds over the mountains during the overnight hours. On Monday, as the westerly flow spreads over northeast Colorado, surface pressures will fall and lee troughing will develop across the plains. The increasing pressure gradient and a well mixed atmosphere will result in increasing winds out onto the plains. Temperatures should again reach the lower 90s across the plains with winds gusting in the 20 to 30 mph range. Humidity levels will also drop off to the 10-15 percent range. No shower activity is expected, but fire danger levels will be on the increase. Even mountain areas should be shower-free as the westerly flow moves any lingering sub-tropical moisture out of the state. .LONG TERM...(Monday night through Sunday) Issued at 327 PM MDT Sun Aug 26 2018 Monday night into Tuesday, the flow aloft will increase as a storm system drops out of Canada and into the northern Rockies. By 12z Tuesday, there will be limited mid level qg ascent over northern CO with the primary lift and pcpn with this incoming system moving across the northern High Plains/Great Plains. Overnight temperatures should be fairly mild in the mountains and foothills Monday night until 09z, then the wind weakens as the cold front from this system starts pushing southward into the cwa. The main impact from this system will be from the Front Range Foothills eastward across the northeast plains of Colorado Tuesday into Tuesday night. Increasing cloud cover is expected through the day with much cooler temperatures. Strongest winds with this system will occur along and following the passage of the front Tuesday morning. The models are generating a little more qpf than previous runs. NAM12 spatial cross-sections show the airmass saturated from the surface to 700 mb by 00z Wednesday with the best mid level QG ascent occurring Tuesday evening, as an 80-90 kt upper level jet rotates around the trough and across central Wyoming. At this time, it looks like there could be more of a light rain/drizzle event vs thunderstorms through 06z Tuesday evening. Forecast soundings show a fairly stable airmass in the post- frontal environment. MU CAPE of 250-700 j/kg until 21z early but it drops off significantly by 00z Wednesday. Best chance of storms will be over the higher terrain and along the northern border where the best lift will be. Will drop the thunderstorm coverage to isolated in the grids, and hedge the weather more towards rain showers. Not much change in the long term for the rest of period. For the rest of the period, a moderate to strong zonal flow will be over Colorado, with a surface lee trough developing along the Front Range/Northeast Plains. The drier flow aloft and added downslope component will result it daytime temperatures rising at or above normal. Fire danger issues may start to crop up again. A weak short wave embedded in the flow aloft will pass across the area late Friday. The best chc of thunderstorms with the zonal flow will be in high country. It will be a little cooler on Saturday after a weak front Friday night, then back to normal on Sunday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 327 PM MDT Sun Aug 26 2018 A few thunderstorms have moved across the Denver area this afternoon and satellite imagery shows another area of showers still moving over Park County. The threat of thunderstorms across the Denver area through the early evening. Wind gusts of 40 to 50 mph will be possible since the storms will be high based. Southerly drainage winds are expected through midnight, but after that we may see westerly winds that come out from the foothills. A breezy day is expected Monday with westerly winds possibly gusting in the 25 to 35 knot range, especially at KBJC. && .FIRE WEATHER... Issued at 327 PM MDT Sun Aug 26 2018 Warm temperatures, low humidities and gusty winds will combine to produce conditions favorable for large fire growth. One-hour and ten-hour fuels will be the ones that dry out the most and will be most susceptible to fire danger. Will upgrade to a Red Flag Warning for Monday afternoon, in the Front Range foothills and out onto the plains. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 6 PM MDT Monday for COZ215-216- 238>246-248-249. && SHORT TERM...Dankers LONG TERM...Cooper AVIATION...Dankers FIRE WEATHER...Dankers
Hazardous weather outlook, Aug 26, 11:01 AM MDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1101 AM MDT Sun Aug 26 2018 COZ030>051-271715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1101 AM MDT Sun Aug 26 2018 ...FIRE WEATHER WATCH FOR MONDAY AFTERNOON OVER MUCH OF THE NORTHEAST COLORADO PLAINS... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight A few showers and thunderstorms are expected to develop over the mountains and adjacent plains during the afternoon and early evening. Gusty winds up to 45 mph will be possible with the showers, but only brief rain. Temperatures will be very warm today with readings into the middle 90s across the plains. Gusty west winds are expected to develop over the mountains and foothills later tonight with gusts up to 40 mph possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Gusty west winds of 30 to 50 mph are expected in the mountains and higher foothills on Monday. Gusty southwest winds to 30 mph will also develop on the plains during the afternoon. The gusty winds, very warm temperatures and low relative humidity will combine with the dry vegetation to create high fire danger. Monday night, a cold front is expected to pass through the area bringing noticeably cooler temperatures and gusty northerly winds to the area on Tuesday. It will be mostly cloudy with some light rain showers developing in and near the Front Range and across the northeast plains late Tuesday afternoon and evening. Dry and warmer weather will then return for the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
In the hours before
Special weather statement, Aug 26, 2:05 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Denver CO
205 PM MDT SUN AUG 26 2018
COZ040-043-262030-
Central and South Weld County CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
205 PM MDT SUN AUG 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...DENVER AND
WESTERN ADAMS COUNTIES UNTIL 230 PM MDT...
At 205 PM MDT, Doppler radar was tracking thunderstorms along a line
extending from 5 miles southeast of Lochbuie to Aurora, or along a
line extending from 32 miles south of Greeley to 4 miles east of
Denver. Movement was northeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Denver, Aurora, eastern Lakewood, southeastern Thornton, northeastern
Centennial, Commerce City, Brighton, northeastern Englewood,
Greenwood Village, Denver International Airport, Lochbuie, Arapahoe
Park, Buckley AFB, Watkins, D.I.A Terminal and Concourses and Barr
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
&&
LAT...LON 4003 10444 4000 10446 4000 10451 3990 10450
3960 10465 3962 10471 3960 10473 3968 10507
4004 10484
TIME...MOT...LOC 2005Z 228DEG 24KT 3996 10463 3975 10488
RPKSpecial weather statement, Aug 26, 3:30 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Denver CO 330 PM MDT SUN AUG 26 2018 COZ045-262215- Central and East Adams and Arapahoe Counties CO- 330 PM MDT SUN AUG 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE COUNTY UNTIL 415 PM MDT... At 329 PM MDT, Doppler radar was tracking a storm 7 miles south of Bennett, or 30 miles east of Denver, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bennett and Strasburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for sudden gusty winds. Secure loose objects and move to a safe shelter inside a building or vehicle. && LAT...LON 3972 10446 3980 10428 3957 10422 3956 10441 TIME...MOT...LOC 2129Z 258DEG 8KT 3965 10440 RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:26 PM MDT | Special Weather Statement | BOU | Washington | 34 min |
| Aug 25, 7:00 PM MDT | Areal Flood Advisory | BOU | Washington | 90 min |
| Aug 26, 3:58 AM MDT | Fire Weather Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 12 hr |
| Aug 26, 2:05 PM MDT | Special Weather Statement | BOU | Denver | 25 min |
| Aug 26, 3:30 PM MDT | Special Weather Statement | BOU | Arapahoe | 45 min |
| Aug 26, 4:19 PM MDT | Special Weather Statement | BOU | Elbert | 41 min |
| Aug 26, 5:03 PM MDT | Special Weather Statement | BOU | Lincoln | 42 min |
| Aug 26, 5:27 PM MDT | Special Weather Statement | BOU | Sedgwick | 33 min |
| Aug 26, 5:47 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 28 min |
Nearby
Red Flag Warnings in Colorado, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.